# SDR REXA2016090901733

- Difficulty date: September 9, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 19,876 hours, 12,763 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26R FROM FS 333 TO FS 349 IS CORRODED.  REMOVED CORRODED STR AND STR SPLICE AT FS 333 TO 349, STR 26R AND INSTALLED NEW STR AND SPLICE IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 51-25-06-001-001-A01.
